# SDR REXA2019060300771

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 26,164 hours, 17,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT 5DC INOP. R&R EMERGENCY BATTER #2(PS36) AND CHARGER IAW AMM 33-51-17. CHECKS GOOD. OTHER PARTS REMOVED FROM A/C: BATTERY CHARGER P/N 11-0049
